Advances in Difference Equations
Volume 2005 (2005), Issue 2, Pages 93-99
Multiple positive solutions of singular discrete -Laplacian problems via variational methods
1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901, FL, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland
Received 31 March 2005
Copyright © 2005 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain multiple positive solutions of singular discrete -Laplacian problems using variational methods.